Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    sean224's Avatar
    sean224 is offline Junior Member
    Join Date
    Apr 2004
    Location
    Belfast, Ireland
    Posts
    61

    A few questions on hair lose

    I have been using nizoral the past week to try and slow down the hair lose and I also shaved my head so I wouldn't notice the hair falling out and become even more depressed. Noone wants to go bald, but at 18 it shouldn't happen.

    I never found the answer to this question in all the searching I did. Will the hair lose slow after you come off a cycle and the androgens clear the body or does it continue on as it has been?

    Since I was using parabolan in my last cycle and hair lose from it is not caused by DHT, will the hair lose from it stop when it clears my system? I was also using prop and eqi but it hope I have taken care of that by using nizoral. Just wondering about the para.

    What are the chances of the hair regrowing naturally? Since I am only 18 and my body is still growing, is there a chance that the hair will regenerate itself? I have altered my diet, never again will I eat fast food and I have also gone organic. It's not fun but I'm trying everything to get my hair back. I am also taking these supplements:
    Vitamin A
    Vitamin B1 and B6
    Vitamin C
    Vitamin B12
    Keratin
    Zinc

    I'm sorry for ranting on and asking so many questions, but this is really getting me down and I need help.

    If you have any suggestions on how to get it to regrow naturally please tell me them.

    Thank's,
    Sean.

  2. #2
    Duke of Earl's Avatar
    Duke of Earl is offline Senior Member
    Join Date
    Mar 2004
    Location
    Europe
    Posts
    1,350
    I dont think nizolral alone is anywhere near enough protection for AS induced hairloss (if you're prone to it, which you clearly are) - it's only a small player
    You could try finasteride or dutasteride, minoxidil & a topical anti-androgen like spironolactone or azeleic acid - along with the nizoral that will keep any hairloss to an absolute minimum & put your scalp in a good condition for regrowth after your cycle........good luck

  3. #3
    marlin444 is offline Associate Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    393
    i currently have hairloss right now too from accutane. accutane is extreme doses of retanoids or vitiman A. be careful that you arnt taking too much of those supps. talk to your doctor about propecia.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •